# SDR AALA20160624009

- Difficulty date: June 16, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 49,939 hours, 20,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260205
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  ADJUSTMENT HOLES OF CAPTAIN"S SEAT TRACKS ARE WORN.  R & R SEAT TRACKS IAW AMM 25-11-11-400-801.  ALSO AALA20160616006, AALA20160224008 AND AALA20160624010.
